MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26929
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a partial deploy occurred and the stent foreshortened.A 7 x 120 x 30 self-expanding innova stent was selected for use in a procedure in a stenosed superficial femoral artery (sfa).During the procedure, it was reported that the stent did not deploy properly as the stent foreshortened and only deployed 80mm of the 120mm.There were no patient complications reported.A non-bsc stent was used to complete the remaining length of stent needed.
 
Event or Problem Description
It was reported that a partial deploy occurred and the stent foreshortened.A 7x120x30 self-expanding innova stent was selected for use in a procedure in a stenosed superficial femoral artery (sfa).During the procedure, it was reported that the stent did not deploy properly as the stent foreshortened and only deployed 80mm of the 120mm.There were no patient complications reported.A non-bsc stent was used to complete the remaining length of stent needed.It was further reported that the case was an antegrade approach of the sfa.The physician may have unknowingly restricted the portion of the device near the hub of the sheath which potentially caused the stent to eject from the end of the delivery system and not deploy correctly thus only deploying 80mm of the 120mm.The entirety of the stent was deployed using the thumb wheel.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10501898
Report Number2134265-2020-11898
Device Sequence Number2757358
Product Code NIP
UDI-Device Identifier08714729874126
UDI-Public08714729874126
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Model Number26929
Device Catalogue Number26929
Device Lot Number0022605817
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date09/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;